# SDR QXEA200300930

- Difficulty date: July 29, 2003
- Submitted: July 31, 2003
- Operation: Air carrier
- Aircraft: N359PH
- Make and model: Dhav DHC8202
- Aircraft serial: 514
- Aircraft time: 12,589 hours, 17,895 cycles
- System (JASC): 6120 · Propeller Controlling System
- Part: Connector
- Condition: Loose
- Location: Zone 400
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ON FLIGHT 2141 ABORTED TAKEOFF DUE TO AUTOFEATHER FAILED TO ARM ON TAKEOFF.  POWER LEVERS WERE BROUGHT UP EVEN, ALTHOUGH NR 1 TORQUE LAGGED BY 15 TO 20 PERCENT.  THEN BOTH TORQUE'S WERE ABLE TO REACH 80 PERCENT BEFORE THE AUTOFEATHER FAILED TO ARM.  REINSTALLED LOOSE NR 1 HBOV SERVO CONNECTOR.  NO PARTS REPLACED.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
